# SDR CALA9901106

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910414503
- Condition: Dented
- Location: Lt Elev Trim Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT ELEVATOR GEAR TRIM TAB DENTED AT I/B TRAILING EDGE.  THE TRIM TAB WAS REMOVED, REPAIRED AND REINSTALLED IAW MM 27-30-04.
